# SDR CA080930009

- Difficulty date: September 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,766 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1013880175
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING A HYDR LEAK WAS DISCOVERED BY THE MX CREW.  IT TURNED OUT TO BE THE RT MLG "REGULAR EXTEND" HYDR LINE.  THE LINE HAD RUPTURED ABOUT 1 INCH FROM THE END FITTING RESULTING IN A SUBSTANTIAL FLUID LOSS.  THE LINE WAS REPLACED WITH NO FURTHER ISSUES.
